# SDR CALA9601143

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT DORSAL FIN ATTACH ANGLE CRACKED.  THE ANGLE WAS REPAIRED IAW EA 5340-01012.
